[1]廖良文,杨重骏.亚纯函数分解理论,动力系统和函数方程中的一些新的和未解决的老问题与猜想(英文)[J].江西师范大学学报(自然科学版),2017,(03):242-247.
 LIAO Liangwen,YANG Chungchun.Some New and Old(Unsolved)Problems and Conjectures on Factorization Theory,Dynamics and Functional Equations of Meromorphic Functions[J].,2017,(03):242-247.
点击复制

亚纯函数分解理论,动力系统和函数方程中的一些新的和未解决的老问题与猜想(英文)()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2017年03期
页码:
242-247
栏目:
出版日期:
2017-05-01

文章信息/Info

Title:
Some New and Old(Unsolved)Problems and Conjectures on Factorization Theory,Dynamics and Functional Equations of Meromorphic Functions
作者:
廖良文杨重骏
1.Department of Mathematics,Nanjing University,Nanjing Jiangsu 210093,China; 2.Institute for Advanced Studies,Shenzhen University,Shenzhen Guangdong 518060,China
Author(s):
LIAO LiangwenYANG Chungchun
1.南京大学数学系,江苏 南京 210093; 2.深圳大学高等数学研究所,广东 深圳 518060
关键词:
Nevanlinna’s value distribution theory factorization theory dynamics functional equation differential polynomial
Keywords:
Nevanlinna值分布理论 函数分解理论 动力系统 函数方程 微分多项式
分类号:
O 174.52
文献标志码:
A
摘要:
Some old and new problems and conjectures in factorization theory,dynamics,functional equations and differential polynomial of meromorphic and entire functions are discussed.It is hoped that this can stimulate the young researchers’ interests to these problems.
Abstract:
提出了一些亚纯函数分解理论、动力系统、函数方程和微分多项式老的和新的问题与猜想,希望能够激起年轻研究人员对这些问题的兴趣.

参考文献/References:

[1] Hu Peichu,Yang Chungchun.Differential and complex dynamics of several variables [M].Dordrecht:Kluwer Academic Publishers,1999.
[2] Hu Peichu,Yang Chungchun.Meromorphic functions over non-archimedean fields [M].Dordrecht:Kluwer Academic Publishers,2000.
[3] Hu Peichu,Yang Chungchun.Value distriburtion theory related to number theory [M].Basel:Birkhauser Verlag,2006.
[4] Hu Peichu,Yang Chungchun.Distribution theory of algebraic numbers [M].Basel:Walters de Gruyter,2008.
[5] Hu Peichu,Li Ping,Yang Chungchun.Unicity of meromorphic mappings [M].Dordrecht:Kluwer Academic Pubishers,2003.
[6] Cherry W,Ye Zhuan.Nevanlinna’s theory of value distribution [M].Berlin:Springer-Verlag,2001.
[7] Hayman W K.Meromorphic functions [M].Oxford:Clarendon Press,1964.
[8] Yang Chung-Chun,Yi Hongxun.Uniqueness theory of meromorphic functions [M].2nd.Beijing:Science Press,2006.
[9] Yang Chungchun.Some old and new problems and conjectures on functional equations of entire and meromorphic functions [M].Hackensack,Nanjing:Complek Analysis and Potential Theong World Scientific Publishing Hackensack,2007:275-278.
[10] Chuang Chitai,Yang Chungchun.Fix-points and factorization of meromorphic functions [J].World Scientific,1990,28(1976):144-159.
[11] Steinmetz N.über die faktorisierbaren L?sungen gew?hn-licher differentialgleichungen [J].Math Z,1980,170(1):169-180.
[12] Song Guodong,Huang Jue.On pseudo-primality of the n-th power of prime entire functions [J].Kodai Math J,1987,10(1):42-48.
[13] Liao Liangwen,Song Guodong.Existence of prime entire function of finite order whose even powers are not pseudo-prime [J].Journal of East China Normal University:Natural Science,1988(2):3-9.
[14] Eremenko A,Rubel L A.The arithmetic of entire functions under composition [J].Advances in Mathematics,1996,124(2):334-354.
[15] Yang Chungchun.On common right factor and common right multiplier of two entire functions [J].Chinese J of Contemporary Math,1977,18(3):347-375.
[16] Bergweiler W.On proof of a conjecture of Gross concerning fix-points [J].Mathematische Zeitschrift,1990,204(1):381-390.
[17] Yang Chungchun,Zheng Jianhua.On the fix-points of composite meromorphic functions [J].J D Analyse Mathematique,1998,68(1):55-93.
[18] Yang Chungchun.On the zeros of f(g(z)-α(z)) [C]//Proc Nankai Conference,Tianjin:International Press,1994:261-269.
[19] Gross F.On factorization of meromorphic functions [J].Mathematics Research Center,1972,131(4):649-650.
[20] Noda Y.On factorization of entire functions [J].Kodai Math J,1981,4(3):480-494.
[21] Ozawa M,Sawada K.A theorem on factorization of certain entire functions [J].Complex Variables,1997,34(1/2):181-185.
[22] Liao Liangwen,Yang Chungchun.On factorizations of entire functions of bounded type [J].Ann Acad Sci Fenn:Ser A I Math,2004,29(2):345-356.
[23] Bergweiler W,Hinkkanen A.On semiconjugation of entire functions [J].Math Proc Cambrige Phil Soc,1999,126(3):565-574.
[24] Ng Tuanwai.Permutable entire functions and their Julia sets [J].Math Pro Cambridge Philos Soc,2001,131(1):129-138.
[25] Liao Liangwen,Yang Chungchun.On the Julia sets of two per mutable entire functions [J].Rocky Mountain J of Math,2006,35(5):1659-1674.
[26] Liao Liangwen,Yang Chungchun.Julia sets of two permutable entire functions [J].Journal of the Mathematical Society of Japan,2004,56(1):169-176.
[27] Baker I N.Wandering domains in the iteration of entire functions [J].Proc London Math Soc,1984,49(3):563-576.
[28] Yang Chungchun,Li Ping.Some further results on the functional equation P(F)=Q(G):value distribution theory and related topics [M].Boston:Kluwer Acad Publ,2004:219-231.
[29] Li Ping,Yang Chungchun.Admissible solutions of functional equations of Diophantine type [C]//Escassut A,Tutschke W,Yang C C.Some Topics on Value Distribution and Differentiability in Complex and P-adic Analysis.Mathematics Monograph Series,Science Press,2008,11:250-264.
[30] Yang Chungchun,Li Ping.Decompositions of meromorphic functions over small functions fields [M].Word Scientic:Complex Analysis and Potential theory,Proceedings of the conference satellite to ICM 2006:17-32.
[31] Malmquist J.Sur les fonctions á un nombre fini des branches définies par les equations différentielles du premier ordre [J].Acta Math,1913,36(1):297-343.
[32] Yosida K.A generalisation of Malmquist’s theorem [J].J Math,1933,9(1):253-256.
[33] Laine I.On the behavior of the solutions of some first order differential equations [J].Ann Acad Sci Fenn:Ser A,1971,497:26.
[34] Yang Chungchun.A note on Malmquist’s theorem on first order differential equations [J].Yokohama Math J,1972,20:115-123.
[35] Hille E.On some generalizations of the Malmquist theorem [J].Math Scand,1976,39(12):59-79.
[36]Steinmetz N.Eigenschaften eindeutiger L?sungen gew?hn-licher differentialgleichungen im [M].Karlsruhe:Komplexen,1978.
[37] Liao Liangwen,Ye Zhuan.A class of second order differential equations [J].Israel J of Math,2005,146(1):281-301.
[38] Laine I.Nevanlinna theory and complex differential equations [M].Berlin,New York:Walter de Gruyter,1993.
[39] Hayman W K.Picard values of meromorphic functions and their derivatives [J].Ann Math,1959,70(2):9-42.
[40] Chen Huaihui.Yosida functions and Picard values of integral functions and their derivatives [J].Bull Austral Math Soc,1996,54(3):373-381.
[41] Clunie J.On a result of Hayman [J].J Lond Math Soc,1967,42(1):389-392.
[42] Mues E.Zur wertverteilung von differentialpolynomen [J].Arch Math,1979,32(1):55-67.
[43] Xu Yan,Wu Fengqin,Liao Liangwen.Picard values and normal families of meromorphic functions [J].Proc Roy Soc Edinburgh:Sect A,2009,139(5):1091-1099.
[44] Zhang Zanliang,Li Wei.The derivatives of polynomials of entire and meromorphic functions [J].Chinese Ann Math:Ser A,1994,15(2):217-223.
[45] Liao Liangwen,Ye Zhuan.On solutions to nonhomogeneous algebraic differential equations and its application [J].Journal of the Australian Mathematical Society,2014,97(3):391-403.
[46] Barsegian G A,Laine I,Yang Chungchun.Value distribution theory and related topics [M].Boston:Kluwer Academuic Publishers,2004.
[47] Chuang Chitai,Yang Chungchun,He Yuzan,et al.Some topics in function theory of one complex variable [M].Beijing:Science Press,1995.
[48] Escassut A,Tutschke W,Yang Chunachun.Some topics on value distribution and differentiability in complex and P-adic analysis [M].Beijing:Science Press,2008.
[49] Hua Xinghou,Yang Chungchun.Dynamics of transcendental functions [M].New York:Gordon-Breach Science Publishers,1998.

备注/Memo

备注/Memo:
收稿日期:2017-02-15基金项目:国家自然科学基金(11671191,11271179)资助项目.作者简介:廖良文(1961-),男,湖南益阳人,教授,博士生导师,主要从事Nevanlinna值分布理论及其应用、复微分方程和复动力系统方面的研究.E-mail:maliao@nju.edu.cn
更新日期/Last Update: 1900-01-01